Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of Hurwitz polynomials and some associated inequalities for Fourier transforms


Author: Armen H. Zemanian
Journal: Proc. Amer. Math. Soc. 8 (1957), 716-723
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086935-5
MathSciNet review: 0086935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086935-5
Article copyright: © Copyright 1957 American Mathematical Society